# SDR 01FDEA00534

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUM.  PERFORMED QUICK REF HDBK PROC.  DIVERT TO MSP.  *S/D*  REMOVED AND REPLACED MCD CTR PROX SW 29038 PER MM 52-34-009-5.  AC OK FOR SERVICE.
